T Nation

Adex and Gyno

Saturday night I was working in a party as bouncer. I noticed a strange pain on the upper side of the right nipple.

I thought it was some kind of mosquito bite (I was in a garden, near a pool)

But I have the doubt it can be related to my current AAS cycle (400mg Test E+400mg primo +400mg Mast week, sunday was the last IM), so yesterday (Sunday) I used 1mg Adex. Today again 1mg Adex.

If i squeeze the upper side of the nipple i feel a bit of pain (the same “feeling” of squeezing a pimple).

If it is gyno how can I verify?
I have planned a 15day stop before PCT with nolva. Should I start using it now?

start nolva now. 20mg ed

very similar situation happened to a buddy during cycle. he didnt stop the gear, only started nolva at 20mg ed until the lump dissipated, then used 10mg ed throughout the remainder for preventative measures.

good luck

Dezz

thanks for the info

I have started with nolva as suggested.
However (before the nolva) i noticed that the skin is a bit “redned” in the lump area… is this common with gyno?

Agreed. Glad you started Nolva; very debateable whether A-dex will help you at all now